# SDR DALA2024022002328

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 61,907 hours, 44,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY LIGHTS STAY ON. MAINTENANCE REPLACED THE OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY REF B717 AMM 33-51. BATTERY WAS CHARGED UP. OPERATIONAL CHECK IS GOOD. (LP #5478322)
